Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swimerrick

BACTRIM/SEPTRA HELP!!

Recommended Posts

Hi, I was on minocyline for about 5 months and my dermatologist switched me to bactrim/septra 800/160 twice daily. I got on it about 4 days ago and i have progressively noticed a bunch of breakouts. Like old acne blemishes have become inflamed. Is this normal? should i be breaking out at all on this antibiotic??

Thanks,

Tom

Share this post


Link to post
Share on other sites
Hi, I was on minocyline for about 5 months and my dermatologist switched me to bactrim/septra 800/160 twice daily. I got on it about 4 days ago and i have progressively noticed a bunch of breakouts. Like old acne blemishes have become inflamed. Is this normal? should i be breaking out at all on this antibiotic??

Thanks,

Tom

I was on bactrim/sulfacetamide wash and i noticed hardly any improvement in my acne. Maybe less inflammation initially, but did not help me with breakouts. However, bactrim helps many people with acne and is known as the top of line antibiotic.

From my own experience, I experienced a sulfa reaction on my arms after about 2 weeks of use. It was just a rash and went away after i stopped bactrim and went on accutane. The reaction is common, but I tihnk you would be able to distinguish it from old acne becoming inflamed. Good Luck and hope bactrim works for you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×